MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,21GX1.5

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,21GX1.5
Catalog Number SSN100217
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the caps on safety needle 21g x 1.5 are not properly attached to the needle.
 
Additional Manufacturer Narrative
The customer reported that the caps on the safety needle 21g x 1.5 are not properly attached to the needle, and the customer replied the syringes are not prefilled.Medline received 1bx of ssn100217 hypodermic safety needle in new condition, randomly selected 25 samples for visual and functional testing, dispensed 1ml of water from each syringe/needle, and reviewed material trending via sap.A visual inspection revealed no manufacturing defects, functional testing was unable to create the same issue, the caps stayed firmly on the needle, the flow was continuous, and material trending showed no similar complaints during the last 12 months.The complaint was not confirmed, and no root cause was identified.Division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,21GX1.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50801969
Report Number1417592-2026-43265
Device Sequence Number21476719
Product Code FMF
UDI-Device Identifier30193489031922
UDI-Public30193489031922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100217
Device Lot Number10)89722010001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown